878 Banff/Canmore Squadron

Royal Canadian Air Cadets

Schedule

 

Regular training nights are on Wednesday evening.

Timings are as follow:

18h30 Arrival
18h35 Parade
19h10 1st block (30 min)
19h40 Break (5 minutes)
19h45 2nd block (30 minutes)
20h15 Break (15 minutes)
20h30 3rd block (30 minutes)
21h00 Final parade
21h30 Dismiss

 

 

Calendar

Our calendar is constantly updated.  Please refer to it for the most up to date information.